# SDR ASAA2013080495734

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,828 hours, 7,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 476846
- Condition: Malfunctioned
- Location: Lt Ram Air
- Part time: 367 hours, 116 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  REPLACED LT RAM AIR INLET ACTUATOR IAW AMM 21-51-21.  BITE TEST PASSED IAW AMM 21-61-00.
